Does Doryx cause depression, swings, suicidle thoughts?anyone with similar symptoms?

Responses (1)

11 May 2011

Doryx - side effects of the drug include:

Loss of appetite, Nausea and vomiting, Diarrhea, Tongue inflammation, Yeast infections.

Side effects like depression, swings, suicidal thoughts have not been reported, please do talk to a doc/pharmacist who prescribed the med.

Take care!

Votes: +1
zeinat 11 May 2011

Thank you so much for your answer! i had the Doryx sitting on the counter i'm so worried about taking it. I just want to make sure that it won't affect me mentaly. I d rather live with Acne then live with Depression, because i know how bad it can be.Thank you so much!

Rajive Goel 12 May 2011

Most welcome, take care, cheer up, & please do not have suicidal thoughts, divert your thinking, read books, watch the telly or do some gardening, try & keep yourself busy.

Take care!

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Xanax - does this drug cause mood swings and similar types of symptoms?

I found out early this morning that a lady I have been dating for 6 months is taking xanax. She has periodically displayed severe mood swings and ...

5 answers 7 Aug 2009

Will my lapse in using Doryx stop it from working quickly later?

I have been taking Doryx for about 3 months now and I will run out of the medication for about 2 weeks before my next visit. Will it completely run ...

1 answer 6 May 2010

Is it okay if I take Doryx at 1pm?

the directions say in the morning but I dont have a chance to take it while im at school. Before i leave for school i take Vyvance for my ADHA and ...

1 answer 30 Aug 2011

Paragard -has anyone else experienced bad mood swings and depression while on paragard?

Back in July I had a miscarriage and decided to get on paragard for a while. I had it inserted in August and it has worked out pretty good for me. ...

1 answer 4 Dec 2011

Anyone had any Psychological Changes, Mood Swings or Depression with Claritin?

I would appreciate ANY stories from Claritin users who have experienced pschological changes, mood swings, or depression while using the medication. ...

3 answers 27 Jul 2012